# SDR AWXA200600424

- Difficulty date: March 6, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 74,059 hours, 29,238 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

REPORTED LOSING THE LT HYDRAULIC QUANTITY AND PRESSURE DURING CLIMB.  ALSO RECEIVED -L HYD ELECT PUMP- EICAS MSG DISPLAYED AND -L ELECTRIC HYD PUMP-, -LOW PRESSURE- LIGHT ILLUMINATED OVERHEAD.  CREW RETURNED TO PHX AND LANDED WITH EMERGENCY EQUIPMENT STANDING BY.  LANDING UNEVENTFUL AND AIRCRAFT WAS TOWED TO GATE.  MX R & R LT ELECTRICAL PUMP.  OPS TESTS GOOD.   TEAR DOWN REPORT DID CONFIRM REASON FOR REMOVAL.  THE L/H ELEC. PUMP WAS FOUND WITH THE STATOR BURNED THROUGH AND ROTOR BADLY DAMAGED, DUE TO STARVATION.  IT WAS CONCLUDED THAT THE ENGINE DRIVEN PUMP THAT WAS ALSO CHANGED OUT, IN ADDITION TO THE ELECTRICAL PUMP, WAS MORE THAN LIKELY THE CAUSE OF FLUID LOSS.  THE ENGINE DRIVEN PUMP HAD DISINTEGRATED SEAL
